Due to exchange rate volatility, our team may contact you for top-up if prices change.
ALLERGIN SYRUP 60ML 59816
ALLERGIN SYRUP 60ML 59817
ALLERGIN SYRUP 60ML 59818
ALLERGIN SYRUP 60ML 59819

Afrabchem Limited

ALLERGIN SYRUP 60ML

Active Ingredient: Chlorphenamine malaete
Presentation: Syrup
Strength: 2mg/5ml
Pack Size: 60ml

₦660.00

SKU:
  megacare-pharmacy-6630
quantity

Allergin syrup 60ml is specifically designed to provide rapid relief from the symptoms associated with hay fever caused by allergies to various sources such as skin, food, pets, and house mite dust. It is also effective in alleviating symptoms resulting from insect bites, as well as allergies to mould spores. Additionally, this syrup offers relief from the itchy rash experienced during chickenpox and other types of allergic rashes.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

FEXOFENADINE 180mg
₦5,000.00
ZYNCET CETIRIZINE HYDROCHLORIDE *50 TABLETS
-0%
ZYNCET CETIRIZINE HYDROCHLORIDE *50 TABLETS
₦7,990.00
CLARITYN ALLERGY 10MG*30TABLETS
₦17,935.50
CLARITYNE SYRUP 60ML
₦8,629.50
CHLORPHENIRAMINE SYRUP 2MG 60ML
₦825.00
CHLORPHENIRAMINE 4MG TABLETS (EMZOR)
₦247.50
CETIRIZINE HYDROCHLORIDE 10MG *30 TABLETS
₦1,072.50
CETIRIZINE HYDROCHLORIDE 5MG/5ML
₦2,821.50
ALLERGIN SYRUP 60ML
ALLERGIN SYRUP 60ML
₦ 660.00